# SDR DALA2017011600345

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD EDGE OF BEAM NR 4 AT FWD SERVICE DOOR.  THE BEAM WAS REPLACED IAW DWG 9911582 REV T AND SRM 51-41-01, 51-41-02, AND 51-41-05.
